NRAS
23,170 members26,946 posts

Xeljanz and knee pain

I was on Humira and leflunomide which was working great, but due to mouth ulcers doctor switched me to Xeljanz. After 5 weeks still experiencing severe knee pain, fatigue and sore throat. Just added leflunomide back 1 week. Xeljanz has helped remove nodules that I have had for 15 years so it is doing some good but not sure it's worth staying on due to knee pain, fatigue and constant sore throat. Anybody relate ? Should I ask to change back to humira or will Xeljanz get better ? Help?

6 Replies
oldestnewest

I switched to the xeljanz two pills a day from co , gave me headache, now the two pills a day ,I seem to have allergy . Or is it the pills? I am wondering myself..my skin skin is also peeling on fingers..any one have this..my ra doc already said call her with ? S..so maybe call your doc..stomach nausea can cause problems . Or create them. Good luck

Reply

Thank you Cynthia,

Yes, I take note - The Sulfalasazine without Omprezole - my own fault for letting off the Omprezole in recent months. Is Exljanx a substitute / equivalent for Baricitinib ?

Do you get acid reflux ? Do you take Omprezole ?

Reply

I don't no but can Google, I just was at emergency room for stomach pain n diverticulitis flare..stoped xeljanz..this is my 9th ra med for me..im just so unsettled with all this..why me , why my body..just rejects every med. I have to be in a,rhumy med for my bones..hang in there. We have no choice..let me no if I can help

Reply

Yes I'm on pantoprazole , then going for my routine gi upper n lower..

Reply

Sorry to learn of your struggles

1 like
Reply

Ty

1 like
Reply

You may also like...